Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2013

Generalizations of the Hermite Hadamard type inequalities for functions whose derivatives are s convex

Uğur Selamet Kırmacı

ACTA ET COMMENTATIONES UNIVERSITATIS TARTUENSIS DE MATHEMATICA Cilt 17 · ss. 157–169 · 01.01.2013

Atıf için künye

Kırmacı, U. S. (2013). Generalizations of the Hermite Hadamard type inequalities for functions whose derivatives are s convex. ACTA ET COMMENTATIONES UNIVERSITATIS TARTUENSIS DE MATHEMATICA, 17, 157–169.

BibTeX
@article{kirmaci2013-153692,
  author = {Kırmacı, Uğur Selamet},
  title = {Generalizations of the Hermite Hadamard type inequalities for functions whose derivatives are s convex},
  journal = {ACTA ET COMMENTATIONES UNIVERSITATIS TARTUENSIS DE MATHEMATICA},
  year = {2013},
  volume = {17},
  pages = {157--169},
  issn = {1406-2283},
  url = {https://akademik.atauni.edu.tr/yayinlar/153692-generalizations-of-the-hermite-hadamard-type-inequalities-for-functions-whose}
}